PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

Are you one of the authors of this manuscript?
No. of Copies
 

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
Advances in Mathematical Physics
Volume
2018
Article Title
Exact Solutions with Variable Coefficient Function Forms for Conformable Fractional Partial Differential Equations by an Auxiliary Equation Method
List of Authors
  • Fanwei Meng(ORCID ID: http://orcid.org/0000-0001-6150-5342)
Article ID
4596506
Article Type
Research Article
No. of Pages
8 Pages
Corresponding Author
Qinghua Feng
Additional Authors

Invoice Details

Invoice Issue Date
18 January 2021
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$